# SDR P5CA9600450

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Loose Rivets
- Location: Nr 1 Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FASTENERS LOOSE LEFT WING OUTBOARD MIDFLAP UPPER SURFACE LEADING EDGE AREA BY NR 2 FLAP TRACK.  REPLACED OR RESET RIVETS PER BOEING SRM 51-30-02.
